Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mpat

loestrin (acne)

Recommended Posts

Experiences TERRIBLE acne after first few weeks of Loestrin24Fe.

I always had pretty clear skin, with only mild break-out before my periods (in my late 20s/early 30s), but since starting Loestrin, I have developed the worst breakouts on my cheeks and t-zone. (I am now 31). They are crusty, pus-filled, oozy, weepy, bleed, and don't want to heal and go away. Every day, I jokingly thought, I add a new PIMPLE to the collection. But they aren't just pimples, they are PATCHES of mess.

I went from NEVER having to wear makeup at all---to having to spackle it on to cover up the MESS! I would seriously only wear powder or NOTHING at all.

It itches and burns, and I'm going to try to have nothing on my face for the next few days, I'm off from work, and I don't care if I look awful at home.

Oh, and my moods got weird too. Weepy, depressed, angry, self-hating thoughts. I don't know what things will be like for my 3 mo. check-up. Do I stay on this pill, and have things get worse??? Or will they improve?

Oh, the joys of being female. Ugh!

Share this post


Link to post
Share on other sites

Sounds like a pretty bad initial breakout. I'm sorry this is happening to you and I know EXACTLY how it feels. My last bc pills gave me such a bad breakout I got staph infections.

You obviously have two choices

Stay on it and hope after your hormones stabilize (typically month 3) The pros of staying are that it might be a wonderful match once your hormones settle in, but the cons are that its just not a good fit and it will not improve.

Quit, and switch to another brand. The pros of quitting are that most IB's tend to cease if they were being caused by the bc pills. The cons are that you have to try again, and risk another IB with another pill.

This is really up to you. I couldn't hack it on Ortho Cyclen after 3 months and swicthed to Ortho Tri-cyclen and after month 2 it was so awful I had to quit. It's possible if I waited another month, it may have worked, but I dont regret switching because it gave me piece of mind and my new pill is great so far. Most people say try to hack it for 3 months if you can though. Good luck :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×